# SDR AALA990804

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FUSE INTERIOR SKIN STATION 685, OUTBOARD STRINGER 27R.  CUT OUT CORRODED SKIN TO SPLICE AND REPAIRED WITH DOUBLERS PER SRM 53-30-3.  (M)
